# SDR 2000UALA00264

- Difficulty date: May 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 1,979 hours
- Engine: Iae V2527A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRONEOUS AIRSPEED INDICATIONS ON APPROACH.  AT 1500 AGL CAPT AS INDICATED 180 STBY INDICATED 180 KTS F/O INDICATED 170 KTS.  AT 500 FT AGL CAPT IND 158 KTS STBY 160 KTS F/O 140 KTS.  AT 100 FT AGL CAPT 140 KTS STBY 140 KTS F/O 118 KTS.  *S/D*  RESET SYSTEM.  PERFORMED OPERATIONAL CHECKS (OPS CK) ON THE AIR DATA REFERENCE (ADR), INERTIAL REFERENCE (IR), PROBE HEAT COMPUTER (PHC), ELECTRONIC INSTRUMENT SYSTEM (EIS) AND DOCUMENTED NO FAULTS FOUND.  ACCOMPLISHED GROUND SCAN AND POST FLIGHT REPORT (PFR) REVIEW.  NOTED NO FAULTS OR WARNINGS RECORDED.
